# SDR UIEA2021052601199

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 12342332
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENG.  CORE  COWL RUB  STRIP  9  O'  CLOCK POSITION  1EA  RIVET MISSING  IAW 78-11-00.( REMOVED AND REPLACED WORN RUB STRIP AND DAMAGED SCREW AT #2 ENG CORE COWL BY 9 O'CLOCK POSITION PER AMM 20-11-00-910-802.
